# SDR P5CA0000196

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 80,935 hours, 20,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 654U6Q75103
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT CTS, ACFT HAD STRONG VIBRATION IN AIRFRAME UNTIL FLAPS REACHED FLAPS ONE POSITION.  PERFORMED COMPLETE INSPECTION OF AIR WINGS TAIL AND FUSELAGE.  FOUND CRACKED FITTING LT FORE FLAP ATTACH 11B.  ALSO, FOUND LT FORE AND MID FLAP SEAL DAMAGED.  REPLACED FITTING (P/N 654U6Q75-103).
